| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that they have had some issues with introducers recently with rolling down when trying to insert.A specific number of affected devices or patients was not provided by the complainant.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged microintroducer sheath was confirmed but the cause is unknown.A single photograph of the distal section of a microintroducer was returned for evaluation.The dilator was still within the sheath.Red use residue was seen within the lumen of the dilator and the shaft of the dilator appeared slightly bowed.The distal end of the sheath contained a longitudinal split.The edges of the split appeared clean, but this could not be determined with certainty without examination of the physical sample.The sheath material was slightly bent outward on one side of the split.The exact cause of the damage could not be determined from the returned photograph; there were no distinguishing features in the photograph which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.